Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A numerical condition for a deformation of a Gorenstein surface singularity to admit a simultaneous log-canonical model

Author: Tomohiro Okuma
Journal: Proc. Amer. Math. Soc. 129 (2001), 2823-2831
MSC (2000): Primary 14B07; Secondary 14E15, 32S30, 32S45
Published electronically: February 15, 2001
MathSciNet review: 1840084
Full-text PDF

Abstract | References | Similar Articles | Additional Information


Let $\pi \colon X \to T$ be a deformation of a normal Gorenstein surface singularity over the complex number field $\mathbb{C} $. We assume that $T$ is a neighborhood of the origin of $\mathbb{C} $. Then we prove that $\pi$ admits a simultaneous log-canonical model if and only if an invariant $-P_t\cdot P_t$ of each fiber $X_t$ is constant.

References [Enhancements On Off] (What's this?)

  • 1. J. Kollár et al, Flips and Abundance for Algebraic Threefolds, Astérisque, vol. 211, Soc. Math. France, 1992. MR 94f:14013
  • 2. R. Hartshorne, Algebraic Geometry, Graduate Texts in Mathematics, vol. 52, Springer-Verlag, New York, Heidelberg, Berlin, 1977. MR 57:3116
  • 3. S. Ishii, Small deformation of normal singularities, Math. Ann. 275 (1986), 139-148. MR 87i:14003
  • 4. -, The asymptotic behavior of plurigenera for a normal isolated singularity, Math. Ann. 286 (1990), 803-812. MR 91d:32049
  • 5. -, Simultaneous canonical models of deformations of isolated singularities, Algebraic Geometry and Analytic Geometry (A. Fujiki, ed.), ICM-90 Satell. Conf. Proc., Springer-Verlag, 1991, pp. 81-100. MR 94j:14002
  • 6. S. Izumi, A measure of integrity for local analytic algebras, Publ. Res. Inst. Math. Sci. 21 (1985), 719-735. MR 87i:32014
  • 7. Y. Kawamata, K. Matsuda, and K. Matsuki, Introduction to the minimal model problem, Algebraic geometry, Sendai 1985 (T. Oda, ed.), Advanced Studies in Pure Math., vol. 10, Kinokuniya, Tokyo, North-Holland, Amsterdam, 1987, pp. 283-360. MR 89e:14015
  • 8. H. Laufer, Weak simultaneous resolution for deformations of Gorenstein surface singularities, Singularities (P. Orlik, ed.), Proc. Sympos. Pure Math., vol. 40, Part 2, Amer. Math. Soc., 1983, pp. 1-30. MR 84k:32030
  • 9. M. Morales, Resolution of quasi-homogeneous singularities and plurigenera, Compositio Math. 64 (1987), 311-327. MR 88j:14004
  • 10. N. Nakayama, Invariance of the plurigenera of algebraic varieties under minimal model conjecture, Topology 25, No. 2 (1986), 237-251. MR 87g:14034
  • 11. T. Okuma, The plurigenera of Gorenstein surface singularities, Manuscripta Math. 94 (1997), 187-194. MR 98k:14050
  • 12. F. Sakai, Anticanonical models of rational surfaces, Math. Ann. 269 (1984), 389-410. MR 85m:14058
  • 13. M. Tomari and K. Watanabe, On $L^2$-plurigenera of not-log-canonical Gorenstein isolated singularities, Proc. Amer. Math. Soc. 109 (1990), 931-935. MR 91m:32043
  • 14. J. Wahl, A characteristic number for links of surface singularities, J. Amer. Math. Soc. 3 (1990), 625-637. MR 91c:14043
  • 15. K. Watanabe, On plurigenera of normal isolated singularities, I, Math. Ann. 250 (1980), 65-94. MR 82f:32025

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 14B07, 14E15, 32S30, 32S45

Retrieve articles in all journals with MSC (2000): 14B07, 14E15, 32S30, 32S45

Additional Information

Tomohiro Okuma
Affiliation: Department of Mathematics, Gunma National College of Technology, 580 Toriba, Maebashi, Gunma 371, Japan

Keywords: Normal Gorenstein surface singularity, plurigenera, log-canonical model
Received by editor(s): August 10, 1998
Received by editor(s) in revised form: July 15, 1999, November 4, 1999, and February 7, 2000
Published electronically: February 15, 2001
Communicated by: Ron Donagi
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society